Did I had too much filler to get under eye bags now? (photos)

It's been 48 hours since I got one syringe of belotero under my eyes for slight hollowing and tired looking eyes. I now look much older then before because I now have bags.Will these go could it be swelling or an overfill. When I smile it looks awful too. And there is a crease on top of my cheek that wasn't there be for the filler. I've added photos not very clear but might give u some idea of what I mean.

Doctor Answers 6

Plato's Bruise Balm and swelling

This may be due to swelling. Application of Plato's Bruise Balm may improve your condition in the short term so that you can see the results sooner. 

Best, 
DR .Karamanoukian 


Los Angeles Plastic Surgeon
4.8 out of 5 stars 94 reviews

Swelling after facial fillers like Belotero

It is common to have swelling in the areas where facial fillers were injected and this is not specific or limited to Belotero.

The pictures are not of high quality so it is difficult to see what is going on. As well, there are no 'before' pictures to compare to ... 

I would wait a total of 2 weeks and seek the physician who did the injection for more guidance. 

I recommend patients take Swell-X before and after injectable and cosmetic procedures. 

Filler Anxiety

The injection of fillers is often associated with bruising and swelling in the treatment area. Swelling initially occurs due to the trauma of injection and then as the product attracts water to the surrounding tissues. The swelling can give the impression of an overfill leading to an imbalance of the cheek lid junction. The swelling is often worse in the morning and improves through out the day. The swelling often lasts for few days to a few weeks. If the lid-cheek junction remains unbalanced, however, improvement may be achieved by removing some of the filler using hylaronidase or by using additional filler to blend the treated and untreated areas. A detailed examination will help delineate the best option. A formal consultation with a plastic surgeon is the next best step. 

Belotero and swelling under the eyes

Belotero is the ideal filler for the fine lines under the eyes.  The photos are not too clear so it is difficult to say what is happening.  You can have swelling or bruising for up to two weeks.  If after two weeks you still have swelling it may be from too much filler and  I would return to your treating physician for Vitrase to dissolve the product.  

Too Much Filler Under The Eyes?

Hi Rach. Unfortunately, your pictures are not the best quality, but it is possible that this is just swelling after your injections. The skin underneath the eye is very thin and depending on the technique used it can be associated with varying degrees of swelling. This swelling can last up to 2 weeks. There is also a possibility that you were given too much filler, or that it was placed too superficially. Make sure you schedule a follow up appointment with your injector around 2 weeks after your treatment was done. You can be evaluated at that point and treated accordingly. Hope this helps answer your question.

Michael A. Zadeh, MD, FACS
Sherman Oaks General Surgeon
5.0 out of 5 stars 9 reviews

Tired eyes

Injections around the eyes often lead to a lot of swelling. Your pictures are not very helpful. You need to go see you doctor

David A. Bray, Sr., MD
Los Angeles Facial Plastic Surgeon
4.4 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.